MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC 1818910 SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 196040200
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cement was overflowed out of the hole of the reported implant when the surgeon inserted the implant during tka surgery on (b)(6) 2018.The surgeon found that there was no polyethylene part to cover the hole of the implant.The surgery was completed by scrapping off of the overflowing cement, but the cement was remained around the hole.After surgery, the surgeon searched for the container in which the implant was in, but could not find the polyethylene parts.There was no surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot, product code: (b)(4), lot number (b)(4).Device history review: (b)(4) review.Product code (b)(4), work order (b)(4), was manufactured on (b)(4) 2017.12 parts were manufactured per specification and all raw materials met specification.

Brand Name
SIGMA PS CEM FEM SZ2 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7479096
Report Number1818910-2018-58694
Device Sequence Number10846126
Product Code JWH
UDI-Device Identifier10603295075028
UDI-Public10603295075028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number196040200
Device Lot Number8549055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1